# SDR SWAA2023030812864

- Difficulty date: March 5, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 61,882 hours, 36,669 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD GALLEY SERVICE DOOR GIRT BAR WONT STAY SEATED IN THE BRACKET<[01] INSPECTED FWD GALLEY SERVICE DOOR SLIDE GIRT BAR PER AMM 25-66-01. GIRT BAR CHECKS GOOD IN ARMED FLOOR BRACKETS - AND STOWS SECURELY IN DISARMED POSITION BRACKETS. NO PROBLEMS FOUND.
